MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE ANTITHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE ANTITHROMBIN
Model Number INNOVANCE ANTITHROMBIN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.Siemens is investigating the issue.
 
Event or Problem Description
A discordant, falsely low antithrombin (at) result was obtained on a patient sample on a sysmex cs-2500 system using innovance antithrombin reagent.The discordant result was reported to the physician(s) and was questioned.The sample was rerun for at at an alternate laboratory, recovering higher.The higher result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant at result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2022-00007 on 18-feb-2022.Additional information (21-feb-2022): the results were evaluted correctly by the sysmex cs-2500 system software.Quality controls (qc) recovered in range and the issue was limited to one patient sample.Compared to the non-siemens assay used at the alternate laboratory, the innovance antithrombin assay uses an incubation time to facilitate an increased sensitivity to heparin binding site mutations.Sample specific interferences cannot be ruled out as a potential cause of the result discrepancy.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
INNOVANCE ANTITHROMBIN
Common Device Name
INNOVANCE ANTITHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13560336
Report Number9610806-2022-00007
Device Sequence Number11876387
Product Code JBQ
UDI-Device Identifier00842768037146
UDI-Public00842768037146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model NumberINNOVANCE ANTITHROMBIN
Device Catalogue Number10709521
Device Lot Number00406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale